MathSciNet Relay Station
MathSciNet bibliographic data
MR1922500 90C22 (05C85 68R10 68W25 90C25)
de Klerk, E.; Pasechnik, D. V. Approximation of the stability number of a graph via copositive programming. SIAM J. Optim. 12 (2002), no. 4, 875–892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement